# SDR AALA202512025106

- Difficulty date: November 22, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 26,054 hours, 11,327 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH013298
- Condition: Failed
- Location: Nr 1
- Part time: 20,901 hours, 9,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT FL350 IN CRUISE LEFT TRANSFER BUS OFF AND SOURCE OFF LIGHT SIMULTANEOUSLY ILLUMINATED. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHX.  REMOVE AND REPLACED NUMBER 1 (IDG)-INTEGRATED DRIVE GENERATOR. PER 24-11-11. OPERATIONAL CHECK GOOD.
